MAUDE Adverse Event Report: MEDIVATORS INTERCEPT DETEGENT; ENDOSCOPE DETERGENT

MEDIVATORS INTERCEPT DETEGENT; ENDOSCOPE DETERGENT
Model Number ML02-0106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 03/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported an employee experienced chemical exposure to the eye.The employee was wearing a mask and ppe.It was reported the liquid splashed over the protective equipment and got into her eye.The employee immediately flushed eyes with water.The facility reported following the directions on the sds.Medivators ra contacted the facility in response to a chemtrec report.The facility reported the employee did not seek additional medical attention or experience any further symptoms.Current condition of employee is reported to be fine.This event could potentially lead to user or patient illness or injury.This complaint will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
Facility reported an employee experience chemical eye exposure to intercept detergent.

Brand Name
INTERCEPT DETEGENT
Common Device Name
ENDOSCOPE DETERGENT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key6458179
Report Number2150060-2017-00017
Device Sequence Number18997196
Product Code FEB
UDI-Device Identifier00677964043086
UDI-Public00677964043086
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Remedial Action Notification,Patient Monitoring
Type of Report Initial
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberML02-0106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2017
Initial Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;